Gadolinium encephalopathy in a patient with renal failure

Boby Varkey Maramattom, Edward M. Manno, E. F M Wijdicks, Edward P. Lindell

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

Gadolinium chelates are extensively used in MRI studies. Neurotoxicity due to gadolinium chelates is minimal and uncommon. A 57-year-old woman in renal failure developed a subacute encephalopathy after inadvertent repetitive gadolinium contrast administration. An unusual MRI appearance with CSF hyperintensity due to gadolinium diffusion into the CSF is also shown.

Original languageEnglish (US)
Pages (from-to)1276-1278
Number of pages3
JournalNeurology
Volume64
Issue number7
DOIs
StatePublished - Apr 12 2005

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint

Dive into the research topics of 'Gadolinium encephalopathy in a patient with renal failure'. Together they form a unique fingerprint.

Cite this